# SDR CALA2010040600122

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 42,843 hours, 22,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 907 BETWEEN STR 21R - STR 22R AT SKIN ATTACH POINT.  INSTALLED FRAME REPAIR AT SKIN ATTACHMENT REF SRM 53-00-07, ATTACH HEAT TREAT FORM 43.0150 AND 44.0008.
